MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7053L SINGLE-CHAMBER WASHER-DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7053L SINGLE-CHAMBER WASHER-DISINFECTOR
Model Number 7053L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their reliance synergy washer/disinfector was leaking water onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris technician arrived onsite and found the unit was leaking water from the door due to a damaged door gasket channel.The technician replaced the gasket door seal, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Additional Manufacturer Narrative
The incorrect washer model was included in b5 of the initial mdr.This was a typographical error and the washer model subject of the event is an amsco 7053l single-chamber washer-disinfector.
 
Event or Problem Description
The user facility reported that their amsco 7053l single-chamber washer-disinfector was leaking water onto the floor.No report of injury.

Brand Name
AMSCO
Common Device Name
AMSCO 7053L SINGLE-CHAMBER WASHER-DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21529093
Report Number9680353-2025-00008
Device Sequence Number8335098
Product Code MEC
UDI-Device Identifier00724995193096
UDI-Public(01)00724995193096(11)200120
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053L
Device Catalogue NumberFH41042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown